Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Trying to quit smoking. Using nicotine patches, muscle pain. Normal withdrawal symptoms?

I m trying to give up smoking using Nicotine patches . Day 1 was fine but on day 2, every bone and muscle started to aches really badly. I m like 100 year old trying to walk and feel so, so terrible. It s day four now and am feeling worse. I ve smoked about 25 a day for over 20 years. Is this pain part of withdrawal? I m starting to feel that smoking may kill but giving up will kill me sooner. Any advise really welcome.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your query let me tell you that this is not the withdrawal of smoking but this is could be functional symptoms and that is likely to the person those have quit the smoking so they can start it again taking in consideration of this as withdrawal syndrome, hope this information helps you have nice day.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor